# SDR FDEA201708162285

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 95,831 hours, 40,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1801
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FUSELAGE JUST AFT OF CTR CARGO DOOR AROUND BS 1801 AND STRINGER 45L.   REPAIRED THE SKIN IAW SRM 53-20-00, FIG 6.
